# SDR CALA2024042201166

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N7283
- Make and model: Boeing 737-8
- Aircraft serial: N27283
- Aircraft time: 3,624 hours, 1,334 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2050BC04
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRS 2 FO SIDE IN FLIGHT LEAD TO DIVERSION. SPEED TRIM FAIL ON RE CALL. MAINT LIGHT ON TOUCHDOWN ON OMF EXISTING FLIGHT DECK EFFECTS R ADIR FAULTED. AS WELL AS STAB/TRIM TEST NO. 60.32 , TEST PASSED . FAULT CORRECTED. MAINT FAULT LIGHT ON MODE SELECT UNIT FOR R ADIR PER CREW. REPLACED R LIGHT  NO LONGER ILLUMINATED. PARTS USED:  42-3421-9-0001,QTY ADIR REF AMM 34-21-01-400-801. TESTS GOOD. TROUBLESHOT SPEED :1 TRIM LIGHT REF FIM 22-11 TASK D71. ACCOMPLISHED  SURFACE TEST ROTABLE PARTS CHANGE WAS INDICATED - TT # 1527975  SN OFF 5748 UNIT, ADIRU, AI  OFF 42-3421-9-0001 5748 ON 42-3421-9-0001 1608
